# SDR 2007UALA00711

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,092 hours, 30,005 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FUSELAGE TORQUE TUBE UPPER AND LOWER SERPENTINE PLATE BEARINGS ARE WORN.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED UPPER & LOWER BEARINGS. INSTALLED PLATES.
